# SDR CHQA200900248

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145819
- Aircraft time: 20,966 hours, 17,121 cycles
- Engine: Allsn AE3007A
- Engine time: 14,961 hours, 13,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE CLEANED THE EMERGENCY LIGHT SOCKET AND THE LIGHT OPERATED NORMALLY.
